Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Cardiac patient, have intermittent cardiac and ent problems, had bypass surgery, on etirest and nexito plus. Are both medicines necessary?

Hai sir , My mom 78 years ,is using 1 etirest tabelet daily and nexito plus also ..she is a cardio patient ,,,bps done 14 years before but in middle had to face a lot heart ,and ent problems ,,read a lot frm you about both the tabelt ,,,just would like to know both these are needed at a time ,,or can she continue only with any one of it ..
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Cardiologist 's  Response
Hello! Dear Apjaladeep, I have carefully gone through your query.
The fact that your Mom is now 78, & have had CABG 14 years back, meaning she is doing exclusively well as far as the cardiac problems are concerned.
But as far as your query is concerned, she would need to continue both of her medicines as these are antidepressants, which should not be discontinued suddenly especially when she is on these drugs from last 14 years. If any one be suddenly discontinued her problems will worsen.
Answered: Tue, 8 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor